Next Article in Journal
A New Automatic Tool Searching for Impossible Differential of NIST Candidate ACE
Next Article in Special Issue
Classification of Complex Fuzzy Numbers and Fuzzy Inner Products
Previous Article in Journal
Q-Rung Probabilistic Dual Hesitant Fuzzy Sets and Their Application in Multi-Attribute Decision-Making
Previous Article in Special Issue
Soft Topological Transformation Groups

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1575

Article: A Duality Relationship Between Fuzzy Partial Metrics and Fuzzy Quasi-Metrics
Authors: by , and
Link: https://www.mdpi.com/2227-7390/8/9/1575

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop